# SDR AALA202011209006

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 75,206 hours, 29,326 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT 17C EMERGENCY LIGHT IS INOPERATIVE.  RECONNECTED CONNECTOR UNDER SEAT 17C TO EMERGENCY LIGHT, PER AMM 33-51-18.
